MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP
Model Number NIMBUS II FLEX
Medical Device Problem Codes Mechanical Problem (1384); Infusion or Flow Problem (2964); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 05/14/2024, infutronix received a report that a pump had a system error - alarm during infusion.Patient calling in because their pump was alarming system error at them.No patient was not harmed.Device was requested to be returned.
 
Additional Manufacturer Narrative
The historical test records were reviewed in the qos system.All test results relevant to the reported issue had passed.There was no previous complaint on this device.This mdr will be reopened and updated in the event the product involved or additional information becomes available.A capa had been opened in order to fully investigate and address the root causes of the reported events after the evaluation.Reference to complaint # (b)(4).
 
Additional Manufacturer Narrative
On 03-jul-2024, this pump underwent visual, physical, and functional testing per internal protocol by the complaint evaluation specialist to investigate the reported alarming system error.The visual/physical analysis did not find any anomalies and verified the pump's library was configured properly.Review of the device error log confirmed the reported system error alarm (e02).Review of the pump's recertification records found testing passed successfully.The functional testing confirmed the reported issue based on simulated customer parameters for a 24-hour infusion.Note: this pump is included in recall # z-1285-2024 as noted in sections and therefore further individual investigation was not deemed required.
 
Event or Problem Description
On 06-jun-2024, infutronix received the pump which was previously requested to be returned for investigation.

Brand Name
NIMBUS II FLEX AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19363502
Report Number3011581906-2024-00583
Device Sequence Number19782848
Product Code FRN
UDI-Device Identifier00817170020093
UDI-Public00817170020093
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNIMBUS II FLEX
Device Catalogue NumberNIMBUS G
Device Lot Number170829-240
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer06/06/2024
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1285-2024
Patient Sequence Number1
Patient Age55 YR
Patient SexUnknown